RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 028, 34 страниц (Mi sigma1110)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

From Principal Series to Finite-Dimensional Solutions of the Yang–Baxter Equation

Dmitry Chicherina, Sergey E. Derkachovb, Vyacheslav P. Spiridonovc

a LAPTH, UMR 5108 du CNRS, associée à l'Université de Savoie, Université de Savoie, CNRS, B.P. 110, F-74941 Annecy-le-Vieux, France
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, Fontanka 27, 191023 St. Petersburg, Russia
c Laboratory of Theoretical Physics, JINR, Dubna, Moscow region, 141980, Russia

Аннотация: We start from known solutions of the Yang–Baxter equation with a spectral parameter defined on the tensor product of two infinite-dimensional principal series representations of the group $\mathrm{SL}(2,\mathbb{C})$ or Faddeev's modular double. Then we describe its restriction to an irreducible finite-dimensional representation in one or both spaces. In this way we obtain very simple explicit formulas embracing rational and trigonometric finite-dimensional solutions of the Yang–Baxter equation. Finally, we construct these finite-dimensional solutions by means of the fusion procedure and find a nice agreement between two approaches.

Ключевые слова: Yang–Baxter equation; principal series; modular double; fusion.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00598
This work is supported by the Russian Science Foundation (project no. 14-11-00598).


DOI: https://doi.org/10.3842/SIGMA.2016.028

Полный текст: PDF файл (649 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/028/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1411.7595
Тип публикации: Статья
MSC: 81R50; 82B23; 33D05
Поступила: 17 ноября 2015 г.; в окончательном варианте 4 марта 2016 г.; опубликована 11 марта 2016 г.
Язык публикации: английский

Образец цитирования: Dmitry Chicherin, Sergey E. Derkachov, Vyacheslav P. Spiridonov, “From Principal Series to Finite-Dimensional Solutions of the Yang–Baxter Equation”, SIGMA, 12 (2016), 028, 34 pp.

Цитирование в формате AMSBIB
\RBibitem{ChiDerSpi16}
\by Dmitry~Chicherin, Sergey~E.~Derkachov, Vyacheslav~P.~Spiridonov
\paper From Principal Series to Finite-Dimensional Solutions of the Yang--Baxter Equation
\jour SIGMA
\yr 2016
\vol 12
\papernumber 028
\totalpages 34
\mathnet{http://mi.mathnet.ru/sigma1110}
\crossref{https://doi.org/10.3842/SIGMA.2016.028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374454700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84961184122}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1110
  • http://mi.mathnet.ru/rus/sigma/v12/p28

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Bosnjak G., Mangazeev V.V., “Construction of R -matrices for symmetric tensor representations related to ${U}_{q}(\hat{{{sl}}_{n}})$”, J. Phys. A-Math. Theor., 49:49 (2016), 495204  crossref  mathscinet  zmath  isi  scopus
    2. D. Chicherin, V. P. Spiridonov, “The hyperbolic modular double and the Yang-Baxter equation”, Representation Theory, Special Functions and Painleve Equations - RIMS 2015, Advanced Studies in Pure Mathematics, 76, eds. H. Konno, H. Sakai, J. Shiraishi, T. Suzuki, Y. Yamada, Math Soc Japan, 2018, 95–123  mathscinet  isi
    3. С. Э. Деркачёв, В. П. Спиридонов, “О $6j$-символах для группы $SL(2,\mathbb{C})$”, ТМФ, 198:1 (2019), 32–53  mathnet  crossref  adsnasa  elib; S. È. Derkachev, V. P. Spiridonov, “The $6j$-symbols for the $SL(2,\mathbb C)$ group”, Theoret. and Math. Phys., 198:1 (2019), 29–47  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:115
    Полный текст:28
    Литература:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019